# SDR CALA2022093002571

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A300*
- Aircraft serial: 483
- Aircraft time: 87,704 hours, 34,386 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 0534800822600
- Condition: Cracked
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FR 68 AT STR 22 (UNDERSIDE) HAS CRACK INDICATION ALONG RADI US OF STR FLANGE, .30 INCHES FROM CAP, .70 INCHES LONG. GENERATE D BY V892444 ON HAECO LCQ NR 9290411/40411 LISH INITIAL INSPECTIONS ON FRAME REPAIR AT LH FR68 STR22 PER PA AIRCRAFT REACHES 54,086 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM R THEREAFTER. RT 2A OF THE LATEST REVISION OF ECRA 5341-01334 ON OR BEFORE THE EPEAT INSPECTIONS NOT TO EXCEED INTERVALS OF 4,900 FLIGHT CYCLES ACCOMPLISHED INTERIM REPAIR OF LEFT FR68 AT STR 22 IAW UAL EC/RA #: 5341-01334 & HAECO REO-L24043 PART 1. DIP REQUIRED TO ACCOMP ACCOMPLISH INITIAL INSPECTIONS ON FRAME REPAIR AT LH FR68 STR22 TOMC-APPROVAL FROM SC1ELBYC COMMENT PER PART 2A OF THE LATEST REVISION OF ECRA / 5341-01334 ON OR BEFORE THE AIRCRAFT REACHES 54,086 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS NOT TO / EXCEED INTERVALS OF 4,900 FLIGHT CYCLES THEREAFTER. RII COMPLETED BY LC38 QC RECORDS UPDATE....JM/U366569 QC REVIEW INIT : 54086 TAFC INIT WILL ITO TO RIR RIR : 4900 FC....JM/U366569
